The School of Arts & Sciences

Department of Computer Science & Mathematics

Chadi Nour

Chadi Nour is an associate professor of mathematics. He joined LAU as an assistant professor in 2005. Prior to that, he was at Concordia University in Canada as an invited research professor, and at Universit√© de Montreal in Canada as a CRM postdoctoral fellow. His principal research interests lie in the area of non-smooth analysis and its application in control theory.

Publications

Articles in refereed international journals:

  1. C. Nour, J. TakcheA New Class of Sets Regularity, Journal of Convex Analysis, 25 (2018), No. 4, to appear.
  2. C. Nour, H. Saoud, J. Takche, Regularization via sets satisfying the interior sphere condition, Journal of Convex Analysis, 25 (2018), No. 1, 1-19.
  3. C. NourNew Sufficient Condition for the Proto-Lipschitz Continuity of the State Constrained Bilateral Minimal Time Function, Journal of Nonlinear and Convex Analysis, 18 (2017), 12, pp. 2251-2261.
  4. C. Nour, J. Takche, Interior sphere condition for the graph of a multifunction, Set-Valued Var. Anal. 22 (2014), no. 2, 503-519.
  5. C. Nour, Proximal subdifferential of the bilateral minimal time function and some regularity applications, Journal of Convex Analysis, 20 (2013), No. 4, 1095-1112.
  6. C. Nour, J. Takche, On the psi-union of closed balls property, Journal of Optimization Theory and Applications, 155 (2012), No. 2, 376-389.
  7. C. Nour, R. J. Stern, J. Takche, Validity of the Union of Uniform Closed Balls Conjecture, Journal of Convex Analysis, 18, No. 2, (2011), 589-600.
  8. C. Nour, R. J. Stern, J. Takche, Generalized exterior sphere conditions and ‘-convexity, Discrete and Continuous Dynamical Systems-A, 28 (2011), No. 2, 615-622.
  9. C. Nour, R. J. Stern, J. Takche, The theta -exterior sphere condition, phi-convexity, and local semiconcavity, Nonlinear Analysis: Theory, Methods & Applications, Volume 73, Issue 2 (2010), 573-589.
  10. C. Nour, R. J. Stern, J. Takche, The union of uniform closed balls conjecture, Control and Cybernetics, 38 (2009) No. 4B, 1525-1534.
  11. C. Nour, R. J. Stern,  J. Takche, Proximal smoothness and the exterior sphere condition, Journal of Convex Analysis, 16 (2009), No. 2, 501-514.
  12. C. Nour, R. J. Stern, Semiconcavity of the bilateral minimal time function: the linear case, Systems & Control Letters, 57, (2008), 863-866.
  13. C. Nour, R. J. Stern, The state constrained bilateral minimal time function, Nonlinear Analysis: Theory, Methods & Applications, 69 (2008), No. 10, 3549-3558.
  14. C. NourConstruction of solutions to a global eikonal equation, Discrete and Continuous Dynamical Systems-B, supplements volume (September 2007), 779-783.
  15. C. NourExistence of solutions to a global eikonal equation, Nonlinear Analysis: Theory, Methods & Applications, Volume 67, 2 (2007), 349-367.
  16. C. Nour, R. J. SternRegularity of the state constrained minimal time function, Nonlinear Analysis: Theory, Methods & Applications, Volume 66, 1 (2007), 62-72.
  17. C. Nour, The bilateral minimal time function, Journal of Convex Analysis, 3 (2006), No. 1, pp. 61-80.
  18. C. NourSemigeodesics and the minimal time function, ESAIM: Control, Optimisation and Calculus of Variations, 12 (2006), pp. 120-138.
  19. F. H. Clarke, C. NourNonconvex duality in optimal control, SIAM Journal on Control and Optimization, 43 (2005), No. 6, 2036-2048.
  20. F. H. Clarke, C. NourThe Hamilton-Jacobi equation of minimal time control, Journal of Convex Analysis, 11 (2004), No. 2, 413-436.

Articles in refereed book chapters:

  1. C. NourCharacterization of the state constrained bilateral minimal time function, Geometric Control and Nonsmooth Analysis, (F. Ancona, A. Bressan, P. Cannarsa, F. H. Clarke and P. Wolenski, eds), Series on Advances in Mathematics for Applied Sciences, Vol. 76 (2008), 243-247.
  2. C. NourSmooth and nonsmooth duality for free time problems, Optimal Control, Stabilization, and Nonsmooth Analysis, (de Queiroz, M., M. Maliso, and P. Wolenski, eds.), Lecture Notes in Control and Information Sciences Vol. 301, 323-332, Springer-Verlag, Heidelberg 2004.

Academic degrees


Copyright 1997–2018 Lebanese American University, Lebanon.
Contact LAU | Emergency Numbers | Feedback